# SDR SWAA2024031362589

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 3,188 hours, 1,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR CLOSE ASSIST HANDLE IS LOOSE.<[01] RE-SECURED CABIN L1 DOOR CLOSE ASSIST HANDLE REF AMM 52-11-31.
